MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DELTO PECTORAL CUTTING PLATE; EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY FRANCE SAS - 3003895575 DELTO PECTORAL CUTTING PLATE; EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES
Catalog Number 230772004
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the screw on instrument was stripped.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided as the reported device was not returned for evaluation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DELTO PECTORAL CUTTING PLATE
Common Device Name
EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9378873
Report Number1818910-2019-118198
Device Sequence Number3040370
Product Code LXH
UDI-Device Identifier10603295116097
UDI-Public10603295116097
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230772004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/04/2019
Supplement Date Received by Manufacturer12/27/2019
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1